# SDR UPS07M49664

- Difficulty date: February 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: NRC67682
- Part serial: WAE023
- Condition: Corroded
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT OUTBOARD FLAP, FLAP VANE SUPPORT FITTINGS FOUND WITH CORROSION AT INTERIOR OF LIGHTENING HOLES AS MARKED.  RIGHT O/B FLAP VANE REMOVED AS PER AMM 27-50-32 R.55.  SEND TO SHOP FOR REPAIR.  RIGHT O/B FLAP INSTALLED PER AMM 27-50-32 R 55.  OPERATIONAL CHECK CARRIED OUT AS PER AMM 27-50-00 R 55.
